# SDR 95ZZZX943

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5343X
- Make and model: Cessna U206G
- Aircraft serial: U20605750
- Engine: Cont IO550*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Roto Coil
- Part number: 652112
- Condition: Worn
- Location: Exh Int Valve
- Part time: 717 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TOP OVERHAUL, INSPECTION REVEALED WORN OUT EXHAUST AND INTAKE VALVE SPRING RETAINING ROTO-COILS.
